# SDR R61A2025042100199

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000685
- Aircraft time: 16,783 hours, 11,899 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spacer
- Part number: 17013414004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WING TO FUSELAGE FAIRING PANEL 192C, CORROSION FOUND AT DOUBLER. REMOVED AND REPLACED DOUBLER AT PANEL 192CR IAW SRM 51-41-02
